# SDR IPXA2015091693596

- Difficulty date: August 20, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A57112359200
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-C3, CENTER WING UPPER PANEL CORRODED BETWEEN BEAM 5 RT & BEAM 6 RT AT FRAME 47.  REMOVED CORROSION AND REPLACED FASTENERS WITH NEW OVERSIZED IAW EO A300-5710-58629-A.
